Power series and asymptotic series associated with the Lerch zeta-function

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)167-170
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume74
Issue number10
DOIs
Publication statusPublished - 1998
Externally publishedYes

Keywords

  • Asymptotic expansion
  • Hurwitz zeta-function
  • Lerch zeta-function; double zeta-function
  • Mellin-barnes integral

ASJC Scopus subject areas

  • Mathematics(all)

Cite this